# SDR 95ZZZX1100

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4046Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020146
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 511201123
- Condition: Crushed
- Location: Lower Aft
- Part time: 5,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, NOTICED TAIL TIE-DOWN HOOK BROKEN AND SKIN CRUSHED IN THE SAME AREA.  THIS CONDITION WAS CAUSED DURING LOADING FREIGHT AND ACFT FALLING ON TAIL.  THE CRUSHED REAR BULKHEAD CONTAINS A LIGHTENING HOLE FOR THE ELEVATOR BELLCRANK AND PUSH/PULL TUBE.  SLIGHTLY MORE DAMAGE WOULD HAVE INTERFERRED WITH ELEVATOR TRAVEL.  SUBMITTER RECOMMENDS OPERATOR NOTIFICATION AND POSSIBLE PLACARD IN THIS AREA.
